Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Entropies and factorizations of topological Markov shifts


Author: D. A. Lind
Journal: Bull. Amer. Math. Soc. 9 (1983), 219-222
MSC (1980): Primary 58F15, 28D20; Secondary 58F11, 58F19
DOI: https://doi.org/10.1090/S0273-0979-1983-15162-5
MathSciNet review: 707961
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Roy L. Adler, Don Coppersmith, and Martin Hassner, Algorithms for sliding block codes. An application of symbolic dynamics to information theory, IEEE Trans. Inform. Theory 29 (1983), no. 1, 5–22. MR 711274, https://doi.org/10.1109/TIT.1983.1056597
  • 2. Roy L. Adler and Brian Marcus, Topological entropy and equivalence of dynamical systems, Mem. Amer. Math. Soc. 20 (1979), no. 219, iv+84. MR 533691, https://doi.org/10.1090/memo/0219
  • 3. M. Denker, C. Grillenberger and K. Sigmund, Ergodic theory on compact spaces, Lecture Notes in Math., vol. 527, Springer-Verlag, Berlin and New York, 1976. MR 457675
  • 4. F. R. Gantmacher, The theory of matrices, Vol. II, Chelsea, New York, 1959.
  • 5. W. Parry, Intrinsic Markov chains, Trans. Amer. Math. Soc. 112 (1964), 55-66. MR 161372
  • 6. S. Smale, Differentiable dynamical systems, Bull. Amer. Math. Soc. 73 (1967), 747-817. MR 228014
  • 7. R. F. Williams, Classification of subshifts of finite type, Ann. of Math. (2) 98 (1973), 120-153; errata, Ann. of Math. (2) 99 (1974), 380-381. MR 331436

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 58F15, 28D20, 58F11, 58F19

Retrieve articles in all journals with MSC (1980): 58F15, 28D20, 58F11, 58F19


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1983-15162-5

American Mathematical Society